# SDR HEEA109567

- Difficulty date: June 1, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- Aircraft time: 28,038 hours
- Engine: Allsn 250C28B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE895592
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 400 FEET, 60 KNOTS, AND 80 TORQUE HEARD A LOUD BANG THAT CAME FROM THE REAR OF THE HELICOPTER.  THIS WAS FOLLOWED BY A SLIGHT LEFT YAW AND A RAPID LOSS OF ROTOR RPM.  AN AUTOROTATION WAS ACCOMPLISHED.  DURING THE  DECENT THE TOT OVERTEMP LIGHT WAS OBSERVED TO BE ILLUMINATED.  REPLACED ENGINE ASSEMBLY.
